| Model Number |
9-ASD-016 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, a 16mm amplatzer septal occluder was selected for implantation using an abbott delivery system.During the procedure, the left atrial disk could not be deployed into the correct shape.There was no interaction with cardiac structures during deployment, and there was no angulation or kink noticed in the delivery system.The device was removed and replaced.The patient was reported to be stable.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional and dimensional specifications when analyzed under non-physiological conditions.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
Subsequent to the previously filed report, additional information was received that the device deployed as a cobra deformation.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.